# SDR SWAA2014090331572

- Difficulty date: August 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 55,897 hours, 44,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 6517685517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW OTBD TOWER SHAFT SUPPORT CHANNEL OUTER CHORD CRACKED AT BS 348.  REPAIRED CHORD IAW SRM.
